# SDR DALA2015112407197

- Difficulty date: October 31, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 53,563 hours, 23,063 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE 46" AFT OF FWD EDGE OF FWD CARGO DOOR 22" ABOVE  BOTTOM EDGE. R & R 1 EA FASTENER IAW SRM 53-00- 01. THIS IS A PERMANENT REPAIR.  RECORDS CAN CLEAR THIS ITEM AS TERMINATED.  CLOSED LOG AND REMOVED MONITOR INSP.
